# SDR REXA2024103101295

- Difficulty date: November 15, 2023
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 34,193 hours, 24,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC67034170
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FS 280 LOWER WEB IS CORRODED AT RBL 12  REMOVED CORROSION AT RBL 12 ON FS 280 LOWER WEB IAW SRM 51-21-06-001-001-A01. ORIGINAL THICKNESS OF LOWER WEB IS .040, REMOVED .024 OF MATERIAL AND REMAINING THICKNESS IS .016, WHICH IS OUT OF LIMITS IAW CRJ 900 SRM 53-00-00-101-001-A01. LOWER WEB REQUIRES REPLACEMENT OR REPAIR. REMOVED AND REPLACED R/H FS 280 LOWER WEB AND BUTT STRAP IAW CRJ 900 SRM 51-24-36-001-001-A01, SRM 51-40-11-001-001-A01 AND USING SRM 53-11-10-201-004-A01 FOR MATERIAL CALLOUT. PO# FOR METAL IS 5-4871
